Have Mental Health Questions? Ask a Psychiatrist Online
Welcome to the site.
I am a psychiatrist and i believe i can help you with your query.
Well, you see these dreams that you get where one way or other you are getting hurt in different situations, suggest that you have developed negative thoughts or ideas which in turn is suggestive of the fact that fluoxetine either at its present dose or as a drug has become ineffective owing to your body's increased tolerance / resistance against it over a period of time. So, i suggest that you first ask your prescribing doctor to up the dose of fluoxetine to as much as 80 mg / day if that has not been already done in your case. But if this dose increment too does not control or banish such negative thoughts or ideas from your mind then the next sensible and plausible approach would be to replace fluoxetine by another anti depressant and some good alternatives would be the likes of Lexapro ( escitalopram) at dose of 10-20 mg/ day or zoloft ( sertraline) at dose of 25-100 mg / day.
So do not worry as these thoughts and dreams are occurring as a result of waning effects or fluoxetine which until now has been able to ward them off but now that your body has developed resistance against this drug at the present dose, so first try raising the dose of fluoxetine to the maximum therapeutic dose as mentioned above and if that too does not help then replace fluoxetine with any one of the two options mentioned above after discussing and seeking approval from your doctor.
I hope this helps. Wish you a speedy recovery.
Please kindly leave a POSITIVE RATING if you are satisfied with the answer.